# SDR AALA201602099014

- Difficulty date: January 24, 2016
- Submitted: February 9, 2016
- Operation: Air carrier
- Aircraft: N676AW
- Make and model: Airbus A320-232
- Aircraft serial: 2422
- Aircraft time: 38,856 hours, 14,193 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Hinge Fitting
- Part number: D5537131800200
- Condition: Excess Play
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  VERTICAL STABILIZER FITTING FOR RUDDER HINGE NR 4, HAS EXCESSIVE PLAY.  R & R FITTING IAW SRM 51-72-11 & AMM 55-36-41-400-001-A.
